MAUDE Adverse Event Report: OSCOR INC. DIREX¿ STEERABLE SHEATH; INTRODUCER, CATHETER

OSCOR INC. DIREX¿ STEERABLE SHEATH; INTRODUCER, CATHETER
Model Number M004DS50S5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation of Vessels (2135); Cardiac Tamponade (2226); Heart Block (4444)
Date of Event 03/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The serial number was not provided by the customer, therefore the device history records could not be reviewed, however, inspection procedures require any oscor product pass all in-process and qa final inspection before shipping to the customer.The device was used in treatment and not returned for analysis.There was no performance related failure reported by the user.No further investigation is required.No further follow-up is required.Based on the investigation, a capa is not required.The event will be re-evaluated if additional information becomes available.
 
Event or Problem Description
It was reported that the patient underwent a pvc ablation procedure and experienced two different events.The patient experienced a perforation and cardiac tamponade.The first event caused a complete heart block during a pvc ablation on the aortic cusp.The heart block was caused by the ablation of left sided pvc near his.The patient received a pacemaker and was discharged.Pt received a temporary pacemaker and was held over the weekend to see if conduction returned.An orion catheter was used to map and mifi oi was used during the ablation and the second event caused a perforation of the lt atrium during a transeptal puncture.1st puncture was fine and used orion to map lt atrium.Physician was unable to insert medtronic freeze sheath for cryo ablation and inserted a direx sheath instead.The physician didn't like the placement of the first puncture so re-inserted the brk needle through the direx sheath and perforated the lt atrium.Patient had a tamponade and received a pericardiocentesis.Patient was stable and went to the icu.No patient outcome: serious injury/adverse patient effects.Due to the events an additional surgery was performed.There was no known device problem reported.
 
Additional Manufacturer Narrative
Correction to h10: corrected that the lot number was not provided instead of the serial number, as this product does not have serial numbers.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
DIREX¿ STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer Contact
doug myers
3816 desoto blvd.
palm harbor, FL 34683-1816
7279372511
MDR Report Key14268643
Report Number1035166-2022-00057
Device Sequence Number14929492
Product Code DYB
UDI-Device Identifier08714729858997
UDI-Public08714729858997
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM004DS50S5
Device Catalogue NumberM004DS50S5
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2022
Supplement Date Received by Manufacturer06/10/2022
Initial Report FDA Received Date05/03/2022
Supplement Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown